• Promotional Offer
  • Newsletters
  • Special Offers
  • Browse / Home
Name:


Not logged in
 
PhysiciansCare® PhysiciansCare Cold & Cough Medication, 2 tablets/pack, 50 packs/box
  • Relieves cold symptoms, including cough, sore throat, minor aches and pains, headache and nasal congestion.
  • Temporarily reduces fever.
  • Packaged for individual use to replenish first aid stations and kits in a perforated dispenser box.
  • Two cold/cough medicine tablets comes in an individual, tamper-evident packet for convenient use.
SKU: ACM90092
Your Price:
$26.99/BX
Contract Item
 
Quantity:
Relieves cold symptoms, including cough, sore throat, minor aches and pains, headache and nasal congestion. Temporarily reduces fever. Packaged for individual use.
Specifications
Global Product Type Medicines-Cold/Flu Relief
Contains Acetaminophen, Dextromethorphan HBr, Guaifenesin, Phenylephrine HCl
Description 2/Pack
Quantity 50 per box
For Use With First Aid Stations/Kits
Individual Use
Mounting No
Pre-Consumer Recycled Content Percent 0%
Post-Consumer Recycled Content Percent 0%
Total Recycled Content Percent 0%
Disclaimer Statement Do no use with any other drug containing acetaminophen, if you have ever had an allergic reaction to this product or any of its ingredients or if you are taking prescription monoamine oxidase inhibitor (MAO) drug.